Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Excessive dandruff, stickly dandruff, hair fall, gray hair. No relief with dandruff shampoos

I having excessive dandruff ( whole scalp ) problem since my childhood. I used different dandruff shampoos ( available in market) and it did t work much. Dandruff is come back always. My dandruff nature is almost sticky . Hair fall also occurred in front & side line. I also having Problem of Gray hair ( 50-60% hair is gray now) ( I am 32 only). I used hair oil occupationally. Please Help. Regards
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neurology 's  Response
Dandruff is otherwise called as seborrheic dermatitis and it's a genetic disease and can't be cured totally. They keep recurring time to time and medicines are there only to control the exacerbation. Avoid irritant soaps and Johnson's baby soap is an ideal choice. Try applying candid-TV suspension for a better relief.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor